Ring structures concerning factorization modulo radicals
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
The aim in this note is to describe some classes of rings in relation to factorization by prime radical, upper nilradical, and Jacobson radical. We introduce the concepts of {\it tpr} ring, {\it tunr} ring, and {\it tjr} ring in the process, respectively. Their ring theoretical structures are investigated in relation to various sorts of factor rings and extensions. We also study the structure of noncommutative tpr (tunr, tjr) rings of minimal order, which can be a base of constructing examples of various ring structures. Various sorts of structures of known examples are studied in relation with the topics of this note.
Abstract
The aim in this note is to describe some classes of rings in relation to factorization by prime radical, upper nilradical, and Jacobson radical. We introduce the concepts of {\it tpr} ring, {\it tunr} ring, and {\it tjr} ring in the process, respectively. Their ring theoretical structures are investigated in relation to various sorts of factor rings and extensions. We also study the structure of noncommutative tpr (tunr, tjr) rings of minimal order, which can be a base of constructing examples of various ring structures. Various sorts of structures of known examples are studied in relation with the topics of this note.
참고문헌 (33)
- S. A. Amitsur, "A general theory of radicals III", Amer. J. Math, 76, pp.126~136 (1954)
- S. A. Amitsur, "Radicals of polynomial rings", Canad. J. Math, 8, pp.355~361 (1956)
- D. Anderson, "Armendariz rings and Gaussian rings", Comm. Algebra, 26(7), pp.2265~2272 (1998)
- R. Antoine, "Nilpotent elements and Armendariz rings", J. Algebra, 319(8), pp.3128~3140 (2008)
- E. P. Armendariz, "A note on extensions of Baer and P.P.-rings", J. Austral. Math. Soc, 18, pp.470~473 (1974)
- G. F. Birkenmeier, "Ring Theory", pp.102~129 (1993), World Scientific
- V. Camillo, "Nilpotent ideals in polynomial and power series rings", Proc. Amer. Math. Soc, 138(5), pp.1607~1619 (2010)
- P. M. Cohn, "Free ideal rings and free products of rings", Actes, Congres. Intern. Math. Tome, 1, pp.273~278 (1970)
- J. L. Dorroh, "Concerning adjunctions to algebras", Bull. Amer. Math. Soc, 38(2), pp.85~88 (1932)
- K. R. Goodearl, "Von Neumann Regular Rings" (1979), Pitman
- K. R. Goodearl, "An Introduction to Noncommutative Noether-ian Rings" (1989), Cambridge University Press
- 한준철, "Armendariz property over prime radicals", 대한수학회지, 50(5), pp.973~989 (2013), 대한수학회
- I. N. Herstein, "Topics in Ring Theory" (1965), Univ. Chicago Press
- Y. Hirano, "On rings whose prime radical contains all nilpotent elements of index two", Arch. Math, 66(5), pp.360~365 (1996)
- C. Y. Hong, "On weak π-regularity of rings whose prime ideals are maximal", J. Pure Appl. Algebra, 146(1), pp.35~44 (2000)
- C. Huh, "Questions on 2-primal rings", Comm. Algebra, 26(2), pp.595~600 (1998)
- C. Huh, "p.p. rings and generalized p.p. rings", J. Pure Appl. Algebra, 167(1), pp.37~52 (2002)
- C. Huh, "Armendariz rings and semicommutative rings", Comm. Algebra, 30(2), pp.751~761 (2002)
- S. U. Hwang, "Structure and topological conditions of NI rings", J. Algebra, 302(1), pp.186~199 (2006)
- Young Cheol Jeon, "On weak Armendariz rings", 대한수학회보, 46(1), pp.135~146 (2009), 대한수학회
- D. W. Jung, "Nil-Armendariz rings and upper nilradicals", Internat. J. Algebra Comput, 22(6), pp.13~ (2012)
- N. K. Kim, "Power series rings satisfying a zero divisor property", Comm. Algebra, 34(6), pp.2205~2218 (2006)
- N. K. Kim, "Armendariz rings and reduced rings", J. Algebra, 223(2), pp.477~488 (2000)
- N. K. Kim, "An ascending chain condition on Wedderburn radicals", Comm. Algebra, 34(1), pp.37~50 (2006)
- 김남균, "STRUCTURE OF IDEMPOTENTS IN RINGS WITHOUT IDENTITY", 대한수학회지, 51(4), pp.751~771 (2014), 대한수학회
- A. A. Klein, "A new proof of a result of Levitzki", Proc. Amer. Math. Soc, 81(1), pp.8~ (1981)
- A. A. Klein, "The sum of nil one-sided ideals of bounded index of a ring", Israel J. Math, 88(1-3), pp.25~30 (1994)
- J. Lambek, "Lectures on Rings and Modules" (1966), Blaisdell Publishing Company
- C. Lanski, "Nil subrings of Goldie rings are nilpotent", Canad. J. Math, 21, pp.904~907 (1969)
- M. B. Rege, "Armendariz rings", Proc. Japan Acad. Ser. A Math. Sci, 73(1), pp.14~17 (1997)
- A. Smoktunowicz, "Polynomial rings over nil rings need not be nil", J. Algebra, 233(2), pp.427~436 (2000)
- L. Xu, "Structure of minimal non-commutative zero-insertive rings", Math. J. Okayama Univ, 40, pp.69~76 (1998)
- W. Xue, "Structure of minimal noncommutative duo rings and minimal strongly bounded non-duo rings", Comm. Algebra, 20(9), pp.2777~2788 (1992)
